# SDR 97ZZZX1905

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2666J
- Make and model: Cessna 340A
- Aircraft serial: 340A0718
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C93
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER INSPECTION A CRACK WAS FOUND IN THE THREADS OF BLADE SOCKET NR 2 ON THE ENGINE SIDE.
